# SDR CA020627008

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Aircraft time: 4,874 hours
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D107318D
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SUPPLY FUEL BOOST PUMP FAILED.
